Alert archive / Virginia / Wind Advisories in 2016

Wind Advisory 12, NWS Baltimore/Washington

October 9, 20165 counties in Maryland; 12 counties in Virginia

NWS Baltimore/Washington issued this wind advisory at Oct 9, 2016, 12:12 AM EDT for 5 counties in Maryland; 12 counties in Virginia. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2016, 12:12 AM EDT (04:12 UTC)
Expired
Oct 9, 2016, 5:27 PM EDT
In force
17 hr
Issued by
NWS Baltimore/Washington

Counties Anne Arundel County, MD, Calvert County, MD, Charles County, MD, Prince George's County, MD, Saint Mary's County, MD, Albemarle County, VA, Amherst County, VA, Augusta County, VA, Greene County, VA, King George County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Warren County, VA

The radar

The Sterling radar (KLWX), 82 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WWUS71 KLWX 090412
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1212 AM EDT SUN OCT 9 2016


VAZ507-508-091215-
/O.NEW.KLWX.WI.Y.0012.161009T0412Z-161009T2200Z/
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
INCLUDING THE CITIES OF...BIG MEADOWS...WINTERGREEN
1212 AM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS
EVENING.

* TIMING...STRONGEST WINDS ARE EXPECTED LATE TONIGHT INTO SUNDAY
  MORNING.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 TO 55 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

&&

$$
3 follow-up statements
352 
WWUS71 KLWX 090804
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
404 AM EDT SUN OCT 9 2016

MDZ013-014-016>018-VAZ057-091615-
/O.EXB.KLWX.WI.Y.0012.161009T1000Z-161009T2200Z/
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-KING GEORGE-
INCLUDING THE CITIES OF...BOWIE...SUITLAND-SILVER HILL...
CLINTON...COLLEGE PARK...GREENBELT...LAUREL...CAMP SPRINGS...
GLEN BURNIE...ANNAPOLIS...SEVERN...SOUTH GATE...SEVERNA PARK...
ARNOLD...ODENTON...ST. CHARLES...WALDORF...LEXINGTON PARK...
CALIFORNIA...CHESAPEAKE BEACH...HUNTINGTOWN...DUNKIRK...
NORTH BEACH...LUSBY...PRINCE FREDERICK...DAHLGREN
404 AM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS
EVENING.

* TIMING...WINDS WILL CONTINUE TO INCREASE THIS MORNING...THEN
  GRADUALLY DIMINISH DURING LATE AFTERNOON.

* WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 TO 55 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

&&

$$

VAZ507-508-091615-
/O.CON.KLWX.WI.Y.0012.000000T0000Z-161009T2200Z/
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
INCLUDING THE CITIES OF...BIG MEADOWS...WINTERGREEN
404 AM EDT SUN OCT 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO CONTINUE THROUGH
  THIS MORNING BEFORE GRADUALLY DIMINISHING THIS AFTERNOON.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 TO 55 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

&&

$$
684 
WWUS71 KLWX 091436
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1036 AM EDT SUN OCT 9 2016


VAZ507-508-092200-
/O.CON.KLWX.WI.Y.0012.000000T0000Z-161009T2200Z/
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
INCLUDING THE CITIES OF...BIG MEADOWS...WINTERGREEN
1036 AM EDT SUN OCT 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO CONTINUE THROUGH 
  THIS MORNING BEFORE GRADUALLY DIMINISHING THIS AFTERNOON.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 TO 55 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

&&

$$

MDZ013-014-016>018-VAZ057-092200-
/O.CON.KLWX.WI.Y.0012.000000T0000Z-161009T2200Z/
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-KING GEORGE-
INCLUDING THE CITIES OF...BOWIE...SUITLAND-SILVER HILL...
CLINTON...COLLEGE PARK...GREENBELT...LAUREL...CAMP SPRINGS...
GLEN BURNIE...ANNAPOLIS...SEVERN...SOUTH GATE...SEVERNA PARK...
ARNOLD...ODENTON...ST. CHARLES...WALDORF...LEXINGTON PARK...
CALIFORNIA...CHESAPEAKE BEACH...HUNTINGTOWN...DUNKIRK...
NORTH BEACH...LUSBY...PRINCE FREDERICK...DAHLGREN
1036 AM EDT SUN OCT 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* TIMING...WINDS WILL CONTINUE TO INCREASE THIS MORNING...THEN 
  GRADUALLY DIMINISH DURING LATE AFTERNOON.

* WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 TO 55 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

&&

$$
379 
WWUS71 KLWX 092127
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
527 PM EDT SUN OCT 9 2016


MDZ013-014-016>018-VAZ057-507-508-092230-
/O.CAN.KLWX.WI.Y.0012.000000T0000Z-161009T2200Z/
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-KING GEORGE-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
INCLUDING THE CITIES OF...BOWIE...SUITLAND-SILVER HILL...
CLINTON...COLLEGE PARK...GREENBELT...LAUREL...CAMP SPRINGS...
GLEN BURNIE...ANNAPOLIS...SEVERN...SOUTH GATE...SEVERNA PARK...
ARNOLD...ODENTON...ST. CHARLES...WALDORF...LEXINGTON PARK...
CALIFORNIA...CHESAPEAKE BEACH...HUNTINGTOWN...DUNKIRK...
NORTH BEACH...LUSBY...PRINCE FREDERICK...DAHLGREN...BIG MEADOWS...
WINTERGREEN
527 PM EDT SUN OCT 9 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY.

WHILE THE THREAT FOR 40 KT WIND GUSTS HAS DIMINISHED, ELEVATED
WIND GUSTS NEAR 35 KTS ARE POSSIBLE OVER THE NEXT FEW HOURS BEFORE
THEY DROP BACK BELOW 20 KTS LATER THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Oct 8, 9:25 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Oct 8, 9:25 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
925 PM EDT Sat Oct 8 2016

.SYNOPSIS...
A cold front will move through the region tonight. Canadian high
pressure will build across the northern Mid-Atlantic Sunday
through Monday before shifting offshore during the middle of next
week. Another cold front will cross the region Thursday. High
pressure will build in behind the front and continue through the
weekend.

&&

.NEAR TERM /TONIGHT/...

Radar observations over the past few hours continue to show
western edge of precipitation shield gradually eroding as it
slowly shifts southeastward across the area. Most places are now
beginning to dry out...with the exception of far southern
MD...where light/moderate rainfall continues. Hourly rain rates
across southern MD have been relatively light...with rates of a
tenth to three tenths of an inch per hour. Radar signature of
moderate-to-heavy rainfall to our south is deceiving...as radar
sample is contaminated by bright banding across this area...which
is evident from correlation coefficient data.

Expect light/moderate rainfall to continue overnight across S MD as
TC Matthew continues to ride northeastward along/near the North
Carolina coastline. While there could be some westward expansion
to the rain shield as this occurs...most precip should remain
east of I-95 corridor.

Cold front currently draped across the western part of the
CWA...as is indicated by the sudden drop in dewpoints into the 50s
west of the Blue Ridge. Front will continue to push eastward
through the overnight. Winds should also increase overnight...as
pressure gradient continues to strengthen.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Cold front will be pushing east Sunday morning.  There may lingering
rainfall east of I-95, based on how quickly shield does/doesnt clear
area. Have early PoPs to account for this uncertainty.

Otherwise, main focus for Sunday will be the pressure gradient
between the departing Matthew and building high pressure. Latest
indications continue to suggest that gusts up to 25 kt a good bet
across most places. However...elevated gusts near 35 kts are
possible along the western shore of Maryland...where a wind
advisory may be needed if confidence in gusts near 40 kts
increases. Subsidence from downslope flow should make clouds
difficult to find. High temps mainly 60-65.

With dewpoints in the 40s, will have a pretty rapid temperature fall
Sunday night, limited mainly by continued winds overnight. The winds
thus will be the primary contributor in preventing frost in the
mountains.

High pressure settles in Monday. Skies will be sunny/clear and winds
will be much lighter. Therefore, there could be some frost Monday
night.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Fairly quiet and dry weather expected through the long term
period.

Tuesday features an autumnal chilly start although not as
cold as expected on Columbus Day as more clouds affect eastern
sections. Daytime highs Tues expected to be cooler than seasonal
normals by 4-10 degF.

Wednesday high pressure will settle off the east coast allowing
for some moderation in temperatures to more seasonal norms as
winds turn more southerly..

Thursday a weak moisture-starved cold front in the Ohio Valley
will approach the area during the day. While a few showers could
initially make it to the mountains with the front, overall
precipitation chances are minimal so expect another dry day.
Daytime temperatures Thu should rise above seasonal norms.

On Friday behind the front Canadian high pressure builds over the
region bringing cooler temperatures.

Saturday continues under the influence of cool dry high pressure.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
Most terminals have improved to MVFR/VFR...as showers have pushed
east of the terminals. While transient IFR conditions are possible
over the next few hours...VFR conditions will prevail once cold
front moves through sites overnight.

Once VFR conditions return, the main story will be winds. From
late tonight through Sunday night, northerly gusts will be common
to 25 kt or higher, potentially to 30 kt daybreak- midday Sunday.

High pressure brings more tranquil weather Monday-Monday night.

VFR conditions expected on Tuesday through Thursday as high
pressure dominates our region through Wednesday, and then a weak
cold front approaches from the west early on Thursday.

&&

.MARINE...
Persistent gusts near SCA criteria...along with model
guidance...necessitated extending the SCA further up the tidal Potomac
and the Chesapeake Bay earlier this evening.

The greatest wind potential continues to be from early Sunday
morning to Sunday night after a front passes and high pressure
builds. NAM/GFS continue there forecast differences, with the GFS
the higher of the two. Both suggest that winds should at least
touch Gales in the main channel of the Bay. Am not making any
changes to the Gale Warnings and Small Craft Advisories at this
time, which represent a middle of the road approach. SCA
conditions will linger into Monday before building high pressure
allows winds to relax by Monday night.

Tuesday-Thursday, expect winds and waves to remain below SCA
levels as high pressure dominates the region Tue and Wed. A weak
cold front will cross the waters on Thursday with only a small
chance of SCA conditions as it passes.

&&

.TIDES/COASTAL FLOODING...
Tidal departures remain around a half to three quarters of a foot
above normal. Based on the latest guidance, sensitive locations
may reach caution stage, but no flooding is currently anticipated.

Winds will turn to the northwest Sunday and increase dramatically
due to the pressure difference between Matthew and building high
pressure. This will cause blow-out tides. Instead of positive
departures, water levels will likely drop below normal...by as
much as 1 to 2 feet in the northern waters.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory from midnight tonight to 2 PM EDT Monday
     for ANZ530-538-539.
     Gale Warning from midnight tonight to 6 AM EDT Monday for
     ANZ532>534-537-540>543.
     Small Craft Advisory until midnight EDT tonight for ANZ533-534-
     537-543.
     Small Craft Advisory from midnight tonight to 6 AM EDT Sunday
     for ANZ531.
     Small Craft Advisory from 6 PM Sunday to 2 PM EDT Monday for
     ANZ531.
     Gale Warning from 6 AM to 6 PM EDT Sunday for ANZ531.
     Small Craft Advisory from midnight tonight to 2 AM EDT Monday
     for ANZ535.
     Small Craft Advisory until 2 AM EDT Monday for ANZ536.

&&

SYNOPSIS...MSE/HTS/SMZ
NEAR TERM...MSE/HTS
SHORT TERM...MSE/HTS
LONG TERM...SMZ
AVIATION...MSE/HTS/SMZ
MARINE...MSE/HTS/SMZ
TIDES/COASTAL FLOODING...MSE/HTS
Hazardous weather outlook, Oct 8, 5:17 AM EDT, 18 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
517 AM EDT SAT OCT 8 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-090930-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
517 AM EDT SAT OCT 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR PORTIONS OF THE MARYLAND
CHESAPEAKE BAY...ADJACENT ESTUARIES...AND THE LOWER TIDAL POTOMAC
RIVER LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE GALE WARNING REMAINS IN EFFECT THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-090930-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
517 AM EDT SAT OCT 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST IS POSSIBLE MONDAY NIGHT IN THE SHELTERED VALLEYS OF
EASTERN WEST VIRGINIA...WESTERN VIRGINIA...AND WESTERN MARYLAND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 1:30 AM EDTSmall Craft AdvisoryLWX40 hr
Oct 9, 1:30 AM EDTSmall Craft AdvisoryLWX51 hr

Nearby

Wind Advisories in Virginia, 2016Wind Advisories in Maryland, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.